Repositorio de producción científica de la Universidad de Sevilla

New relationships involving the mean curvature of slant submanifolds in S-space-forms

 

Advanced Search
 
Opened Access New relationships involving the mean curvature of slant submanifolds in S-space-forms
Cites
Show item statistics
Icon
Export to
Author: Fernández Fernández, Luis Manuel
Hans Uber, María Belén
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2007
Published in: Journal of the Korean Mathematical Society, 44 (3), 647-659.
Document type: Article
Abstract: Relationships between the Ricci curvature and the squared mean curvature and between the shape operator associated with the mean curvature vector and the sectional curvature function for slant submanifolds of an S-space-form are proved, particularizing them to invariant and anti-invariant submanifolds tangent to the structure vector fields.
Cite: Fernández Fernández, L.M. y Hans Uber, M.B. (2007). New relationships involving the mean curvature of slant submanifolds in S-space-forms. Journal of the Korean Mathematical Society, 44 (3), 647-659.
Size: 161.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/45098

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)